U.S. doctors online nowAsk doctors free
Midlothian, IL
A 24-year-old male asked:

Doc put me on lexapro (escitalopram) for health anxiety i start today.but ive read muscle twitches can be a side effect.is that true?that would make my anxiety worse

1 doctor answer5 doctors weighed in
Dr. Donald Alves
Emergency Medicine 24 years experience
Don't make it worse: The reported side effects for a drug vary from 2/100 to 80/100, depending on drug and side effect. Know that it MIGHT occur, and move on with life--on the med. Then IF it does, you'll already know what caused it--call Dr to report it. If bothersome, ask for a change in med. If not, then ignore it and will fade over time. Breathe and relax. :)
Dr. Michael Kleerekoper
A Verified Doctor commented
A US doctor answered Learn more
With "health anxiety" a consult with a Psychologist would be in order.
Feb 9, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.